# SDR FDEA202102120346

- Difficulty date: February 12, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 62,698 hours, 23,976 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N64451255
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DEPARTING FROM BFM LANDING GEAR DISAGREE AND GEAR  DOOR ON EICAS. ALSO DOORS LIGHT AND NOSE GEAR LIGHT  STAYED ON WITH MAIN LEFT AND RIGH GEAR LIGHTS OUT.  AFTER ABOUT TWO MINUTES  NOSE GEAR LIGHT AND DOORS  LIGHT WENT OUT AND LANDING GEAR DISAGREE MESSAGE  WENT OUT ON EICAS.  NORMAL GEAR EXTENSION.   FOUND HYDRAULIC LINE P/N 271N6445-1255 IN LH WHEEL WELL FOR THE HMG SYSTEM BROKEN. REMOVED AND REPLACED LINE ON WRI 29-02-8281. PERFORMED OPERATIONAL TEST  OF LANDING GEAR SYSYTEM IAW AMM 32-32-00-5 FOUND TO BE WITHIN LIMITS. GEAR EXTEND 18 SEC'S AND RETRACTED IN 25 SEC'S PSEU REMOVED AND REPLACED IAW AMM 32-09-04-4 TEST GOOD IAW AMM 32-09-04-4 STEP 3(E)
